Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On decomposition into stochastically independent components


Author: S. P. Lloyd
Journal: Proc. Amer. Math. Soc. 14 (1963), 292-297
MSC: Primary 60.05
DOI: https://doi.org/10.1090/S0002-9939-1963-0146885-5
MathSciNet review: 0146885
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. L. Doob, Stochastic processes, John Wiley, New York, 1953. MR 0058896 (15:445b)
  • [2] P. Lévy, Theorie de l'addition variables aléatoires, Gauthier-Villars, Paris, 1937.
  • [3] P. R. Halmos, On a theorem of Dieudonné, Proc. Nat. Acad. Sci. U.S.A. 35 (1949), 38-42. MR 0027832 (10:360f)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60.05

Retrieve articles in all journals with MSC: 60.05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1963-0146885-5
Article copyright: © Copyright 1963 American Mathematical Society

American Mathematical Society